# SDR 96FDEA01389

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- System (JASC): 2230 · Auto Throttle System
- Part: Tcc
- Condition: Malfunctioned
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT CLIMBOUT OF 9000 MSL, FUEL FLOW FLUX BOTH ENGINES, RETURN TO SALT LAKE.  REMOVED AND REPLACED TRP PER M/M 22-35-12.  ALSO, REMOVED AND REPLACED TCC PER M/M 22-36-34 ALL AFS/LANDS TEST GOOD.  A/C REMAINS CAT II THIS ITEM CLOSES 22-30/1131 AND 73-22/1132 WRI'S OK FOR SERVICE.
